VOL. 49 · NO. 2 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (2), (2019)
No abstract available
Articles
Michael Albert, Jay Pantone, Vincent Vatter
Rocky Mountain J. Math. 49 (2), 355-367, (2019) DOI: 10.1216/RMJ-2019-49-2-355
KEYWORDS: permutation patterns, exponential growth rate, staircase classes, 05A16
Brandy Barnette, Warren Nichols, Tom Richmond
Rocky Mountain J. Math. 49 (2), 369-385, (2019) DOI: 10.1216/RMJ-2019-49-2-369
KEYWORDS: convex set, totally ordered set, product order, 06A07
Leonid Berezansky, Elena Braverman
Rocky Mountain J. Math. 49 (2), 387-403, (2019) DOI: 10.1216/RMJ-2019-49-2-387
KEYWORDS: neutral equations in Hale form, uniform exponential stability, Bohl-Perron theorem, variable delays, explicit stability conditions, 34K06, 34K20, 34K40
Ralph H. Buchholz, Robert P. Stingley
Rocky Mountain J. Math. 49 (2), 405-417, (2019) DOI: 10.1216/RMJ-2019-49-2-405
KEYWORDS: rational area triangle, Elliptic curve, Chabauty method, 11D45, 14G05
Enrico Carlini, Maria Virginia Catalisano, Elena Guardo, Adam Van Tuyl
Rocky Mountain J. Math. 49 (2), 419-432, (2019) DOI: 10.1216/RMJ-2019-49-2-419
KEYWORDS: Hadamard products, star configurations, 14M99, 14T05
Pete L. Clark
Rocky Mountain J. Math. 49 (2), 433-485, (2019) DOI: 10.1216/RMJ-2019-49-2-433
KEYWORDS: Dedekind-Hasse norm, quadratic form, Rabinowitsch criterion, 11E16
Chandan Singh Dalawat
Rocky Mountain J. Math. 49 (2), 487-492, (2019) DOI: 10.1216/RMJ-2019-49-2-487
KEYWORDS: local fields, abelian extensions of exponent $p$, ramification filtration, upper ramification breaks, 11S15
V. Flammang
Rocky Mountain J. Math. 49 (2), 493-504, (2019) DOI: 10.1216/RMJ-2019-49-2-493
KEYWORDS: Salem numbers, Trace, recursive algorithm, 11C08, 11R06, 11Y40
Hassan Jaber
Rocky Mountain J. Math. 49 (2), 505-519, (2019) DOI: 10.1216/RMJ-2019-49-2-505
KEYWORDS: mean curvature, Mountain-pass solutions, Hardy-Sobolev equations, 35J60, 58J05
Taekyun Kim, Yonghong Yao, Dae San Kim, Hyuck-In Kwon
Rocky Mountain J. Math. 49 (2), 521-538, (2019) DOI: 10.1216/RMJ-2019-49-2-521
KEYWORDS: random variable, Moment, Stirling number, degenerate Stirling number, derangement number, 05A19, 11B83
Steven G. Krantz
Rocky Mountain J. Math. 49 (2), 539-555, (2019) DOI: 10.1216/RMJ-2019-49-2-539
KEYWORDS: Besicovitch, covering lemma, differentiation of integrals, Fatou theorems, 42B25, 42B99
Weiqing Li, Liang Yan, Baiyu Ouyang
Rocky Mountain J. Math. 49 (2), 557-577, (2019) DOI: 10.1216/RMJ-2019-49-2-557
KEYWORDS: global $\mathscr C$-dimension, envelope, cover, 16D50, 16E40, 18G25
Jaume Llibre, Claudia Valls
Rocky Mountain J. Math. 49 (2), 579-591, (2019) DOI: 10.1216/RMJ-2019-49-2-579
KEYWORDS: reversible, equivariant, quadratic planar polynomial equations, analytic first integral, 34C07, 34C08, 37J35
Choonkil Park, Yuanfeng Jin, Xiaohong Zhang
Rocky Mountain J. Math. 49 (2), 593-607, (2019) DOI: 10.1216/RMJ-2019-49-2-593
KEYWORDS: quasi-multiplier on $C^*$-algebras, quasi-multiplier on Banach algebras, Hyers-Ulam stability, bi-additive $s$-functional inequality, 39B52‎, ‎39B62, 43A22, 46L05
S. Nageswara Rao
Rocky Mountain J. Math. 49 (2), 609-626, (2019) DOI: 10.1216/RMJ-2019-49-2-609
KEYWORDS: fractional differential equation, $p$-Laplacian operator, multiple positive solution, fixed point Theorem, Green's functions, cone., 34B10, 34B15, 34B27
Atte Reijonen
Rocky Mountain J. Math. 49 (2), 627-643, (2019) DOI: 10.1216/RMJ-2019-49-2-627
KEYWORDS: Blaschke product, doubling weight, inner function, mixed norm space, separated sequence, 30J10, 30J05
Danilo Royer
Rocky Mountain J. Math. 49 (2), 645-660, (2019) DOI: 10.1216/RMJ-2019-49-2-645
KEYWORDS: partial group algebra, Partial crossed product, 46L05
Youngsoo Seol
Rocky Mountain J. Math. 49 (2), 661-680, (2019) DOI: 10.1216/RMJ-2019-49-2-661
KEYWORDS: Hawkes processes, intensity process, central limit theorems, Law of Large Numbers, large deviations, Moderate deviations, 60G55, 60F05, 60F10}
H.M. Srivastava, M. Masjed-Jamei, M.R. Beyki
Rocky Mountain J. Math. 49 (2), 681-697, (2019) DOI: 10.1216/RMJ-2019-49-2-681
KEYWORDS: Appell polynomials, Apostol-Bernoulli polynomials of order $\alpha $, Apostol-Euler polynomials of order $\alpha $, Apostol-Genocchi polynomials of order $\alpha $, parametric generalizations, generating functions, Chebyshev polynomials of the first and second kind, computation of Taylor type series, 11B68, 11B73, 11B83, 26C05
Back to Top